Arkiv for Matematik, 1958

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (53 articles)

Volume 3, Issue 1

[1] Sequences of analytic functions and their zeros

T. Ganelius

TBD mathscidoc:1701.332093

Arkiv for Matematik, 3, (1), 1-50, 1954.3
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 168 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On a special class of diophantine equations of the second degree

Trygve Nagell

TBD mathscidoc:1701.332094

Arkiv for Matematik, 3, (1), 51-65, 1954.3
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Notes on the diophantine equation$y$^{2}−$k$=$x$^{3}

Ove Hemer

TBD mathscidoc:1701.332095

Arkiv for Matematik, 3, (1), 67-77, 1954.3
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 190 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The reality of the eigenvalues of certain integral equations

Ulf Hellsten

TBD mathscidoc:1701.332096

Arkiv for Matematik, 3, (1), 79-87, 1954.3
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Weitere Untersuchungen zur Gruppenaxiomatik

Bengt Stolt

TBD mathscidoc:1701.332097

Arkiv for Matematik, 3, (1), 89-101, 1954.3
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 3, Issue 2

[1] On the diophantine equation$x$^{2}+8$D$=$y$^{$n$}

Trygve Nagell

TBD mathscidoc:1701.332098

Arkiv for Matematik, 3, (2), 103-112, 1955.2
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über irreduzible Axiomensysteme, die eine endliche abstrakte Gruppe bestimmen

Bengt Stolt

TBD mathscidoc:1701.332099

Arkiv for Matematik, 3, (2), 113-116, 1955.2
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the diophantine equation$u$^{2}−$D v$^{2}= ± 4$N$

Bengt Stolt

TBD mathscidoc:1701.332100

Arkiv for Matematik, 3, (2), 117-132, 1955.2
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Comparison of tests for non-parametric hypotheses

Erik Ruist

TBD mathscidoc:1701.332101

Arkiv for Matematik, 3, (2), 133-163, 1955.2
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Some groups of order$p$^{$r$}$q$^{$s$}with abelian subgroups of order$p$^{$r$}contained in the central

Erik Götlind Uppsala Universitet, Sweden

TBD mathscidoc:1701.332102

Arkiv for Matematik, 3, (2), 165-169, 1955.2
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Zur Axiomatik endlicher Gruppen

Bengt Stolt

TBD mathscidoc:1701.332103

Arkiv for Matematik, 3, (2), 171-180, 1955.2
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur la fonction d’appui des ensembles convexes dans un espace localement convexe

Lars Hörmander

TBD mathscidoc:1701.332104

Arkiv for Matematik, 3, (2), 181-186, 1955.2
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 258 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Über gewisse Axiomensysteme, die abstrakte Gruppen bestimmen

Bengt Stolt

TBD mathscidoc:1701.332105

Arkiv for Matematik, 3, (2), 187-191, 1955.2
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 34 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Bemerkungen über gleichzeitige Lösbarkeit von Kongruenzen

Lars Fjellstedt

TBD mathscidoc:1701.332106

Arkiv for Matematik, 3, (2), 193-198, 1955.2
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 3, Issue 3

[1] On linear estimates defined by a continuous weight function

Jan Jung

TBD mathscidoc:1701.332107

Arkiv for Matematik, 3, (3), 199-209, 1956.2
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur quelques problèmes dans la théorie des restes quadratiques et cubiques

Trygve Nagell

TBD mathscidoc:1701.332108

Arkiv for Matematik, 3, (3), 211-222, 1956.2
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On a class of diophantine equations

Lars Fjellstedt

TBD mathscidoc:1701.332109

Arkiv for Matematik, 3, (3), 223-227, 1956.2
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Zur Axiomatik endlicher Gruppen

Bengt Stolt

TBD mathscidoc:1701.332110

Arkiv for Matematik, 3, (3), 229-238, 1956.2
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the uniform convexity of$L$^{$p$}and$l$^{$p$}

Olof Hanner

TBD mathscidoc:1701.332111

Arkiv for Matematik, 3, (3), 239-244, 1956.2
[ Download ] [ 2017-01-08 20:34:20 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A note on the prime numbers of the forms$N$=(6$a$+1)2^{2$n$−1}−1 and$M$=(6$a$−1)2^{2$n$}−1

Hans Riesel

TBD mathscidoc:1701.332112

Arkiv for Matematik, 3, (3), 245-253, 1956.2
[ Download ] [ 2017-01-08 20:34:20 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Distributions of positive mass, which maximize a certain generalized energy integral

Göran Björck

TBD mathscidoc:1701.332113

Arkiv for Matematik, 3, (3), 255-269, 1956.2
[ Download ] [ 2017-01-08 20:34:20 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 58 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Einige Sätze über lineare Kongruenzen

Lars Fjellstedt

TBD mathscidoc:1701.332114

Arkiv for Matematik, 3, (3), 271-274, 1956.2
[ Download ] [ 2017-01-08 20:34:20 uploaded by arkivadmin ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Über eine besondere Halbgruppe

Bengt Stolt

TBD mathscidoc:1701.332115

Arkiv for Matematik, 3, (3), 275-286, 1956.2
[ Download ] [ 2017-01-08 20:34:20 uploaded by arkivadmin ] [ 36 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A theorem concerning the least quadratic residue and non-residue

Lars Fjellstedt

TBD mathscidoc:1701.332116

Arkiv for Matematik, 3, (3), 287-291, 1956.2
[ Download ] [ 2017-01-08 20:34:20 uploaded by arkivadmin ] [ 140 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A note on an inequality

Bo Kjellberg

TBD mathscidoc:1701.332117

Arkiv for Matematik, 3, (3), 293-294, 1956.2
[ Download ] [ 2017-01-08 20:34:20 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 3, Issue 4

[1] A note on a problem of boas

Bo Kjellberg

TBD mathscidoc:1701.332118

Arkiv for Matematik, 3, (4), 295-299, 1957.1
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the associativity formula for multiplicities

Christer Lech

TBD mathscidoc:1701.332119

Arkiv for Matematik, 3, (4), 301-314, 1957.1
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 197 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The remainder in tauberian theorems II

Sonja Lyttkens

TBD mathscidoc:1701.332120

Arkiv for Matematik, 3, (4), 315-349, 1957.1
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 144 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Some theorems on polynomials

L. Carlitz

TBD mathscidoc:1701.332121

Arkiv for Matematik, 3, (4), 351-353, 1957.1
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über eine Klasse von kubischen diophantischen Gleichungen mit drei Unbekannten

Stig Christofferson

TBD mathscidoc:1701.332122

Arkiv for Matematik, 3, (4), 355-364, 1957.1
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On linear estimates with nearly minimum variance

Gunnar Blom

TBD mathscidoc:1701.332123

Arkiv for Matematik, 3, (4), 365-369, 1957.1
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A prediction problem in game theory

Ulf Grenander Department of Mathematical Statistics, Stockholm, Sweden

TBD mathscidoc:1701.332124

Arkiv for Matematik, 3, (4), 371-379, 1957.1
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On a diophantine equation of the second degree

Bengt Stolt

TBD mathscidoc:1701.332125

Arkiv for Matematik, 3, (4), 381-390, 1957.1
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 3, Issue 5

[1] On measurement of velocity by pitot tube

Bengt J. Andersson

TBD mathscidoc:1701.332126

Arkiv for Matematik, 3, (5), 391-394, 1958.1
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On linear recurrences with constant coefficients

Trygve Nagell

TBD mathscidoc:1701.332127

Arkiv for Matematik, 3, (5), 395-401, 1958.1
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the connection between hausdorff measures and capacity

Lennart Carleson

TBD mathscidoc:1701.332128

Arkiv for Matematik, 3, (5), 403-406, 1958.1
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A multi-dimensional prediction problem

Murray Rosenblatt

TBD mathscidoc:1701.332129

Arkiv for Matematik, 3, (5), 407-424, 1958.1
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A non-closed relative spectrum

Edgar Asplund

TBD mathscidoc:1701.332130

Arkiv for Matematik, 3, (5), 425-427, 1958.1
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the existence of a largest subharmonic minorant of a given function

Yngve Domar

TBD mathscidoc:1701.332131

Arkiv for Matematik, 3, (5), 429-440, 1958.1
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 61 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Metric criteria of normality for complex matrices of order less than 5

Edgar Asplund

TBD mathscidoc:1701.332132

Arkiv for Matematik, 3, (5), 441-447, 1958.1
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 113 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sums and products of commuting spectral operators

S. R. Foguel Yale University, USA

TBD mathscidoc:1701.332133

Arkiv for Matematik, 3, (5), 449-461, 1958.1
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The set of extreme points of a compact convex set

Göran Björck

TBD mathscidoc:1701.332134

Arkiv for Matematik, 3, (5), 463-468, 1958.1
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The significance probability of the smirnov two-sample test

J. L. Hodges Jr. University of California, Berkeley, Cal., U.S.A.

TBD mathscidoc:1701.332135

Arkiv for Matematik, 3, (5), 469-486, 1958.1
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 46 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 3, Issue 6

[1] Uniform approximation with diophantine side-conditions of continuous functions

Matts Håstad

TBD mathscidoc:1701.332136

Arkiv for Matematik, 3, (6), 487-493, 1958.12
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A generalization of picard’s theorem

Olli Lehto University of Helsinki, Finland

TBD mathscidoc:1701.332137

Arkiv for Matematik, 3, (6), 495-500, 1958.12
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 190 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Definitions of maximal differential operators

Lars Hörmander

TBD mathscidoc:1701.332138

Arkiv for Matematik, 3, (6), 501-504, 1958.12
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On homomorphisms and orthogonal systems

Matts Essén

TBD mathscidoc:1701.332139

Arkiv for Matematik, 3, (6), 505-514, 1958.12
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On weak and strong extensions of partial differential operators with constant coefficients

Stephan Schwarz

TBD mathscidoc:1701.332140

Arkiv for Matematik, 3, (6), 515-526, 1958.12
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 166 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Differentiability properties of solutions of systems of differential equations

Lars Hörmander

TBD mathscidoc:1701.332141

Arkiv for Matematik, 3, (6), 527-535, 1958.12
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur l’approximation diophantienne des formes linéaires

Nikola Obrechkoff

TBD mathscidoc:1701.332142

Arkiv for Matematik, 3, (6), 537-542, 1958.12
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A metric result about the zeros of a complex polynomial ideal

Christer Lech

TBD mathscidoc:1701.332143

Arkiv for Matematik, 3, (6), 543-554, 1958.12
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the division of distributions by polynomials

Lars Hörmander

TBD mathscidoc:1701.332144

Arkiv for Matematik, 3, (6), 555-568, 1958.12
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Cited by 137 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur une classe d’équations exponentielles

Trygve Nagell

TBD mathscidoc:1701.332145

Arkiv for Matematik, 3, (6), 569-582, 1958.12
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved